Next Article in Journal
Three Dimensional Stress Anaysis in Adhesively Bonded Joints
Previous Article in Journal
General Nonlinear Mixed Variational-Like Inequality Problem Involving Relaxed Lipschitz Operators
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 1998, 3(2), 93-100; doi:10.3390/mca3020093

Approximate Boundary Layer Solution of a Moving Beam Problem

Department of Mechanical Engineering, Celal Bayar University, 45140, Muradiye, Manisa, Turkey
*
Author to whom correspondence should be addressed.
Published: 1 August 1998
Download PDF [2923 KB, uploaded 1 April 2016]

Abstract

The transverse vibrations of a simply supported beam moving with constant velocity is considered. The case of transition from',:string to beam effects is treated. In this model, the fourth order spatial derivative multiplies a small parameter and hence leads to a boundary layer problem. The problem is solved approximately using the method of multiple scales.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M.; Özkaya, E. Approximate Boundary Layer Solution of a Moving Beam Problem. Math. Comput. Appl. 1998, 3, 93-100.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top